Authors: Mateljević, Miodrag
Božin, Vladimir 
Knezević, Miljan
Title: Quasiconformality of harmonic mappings between Jordan domains
Journal: Filomat
Volume: 24
Issue: 3
First page: 111
Last page: 124
Issue Date: 1-Sep-2010
Rank: M23
ISSN: 0354-5180
DOI: 10.2298/FIL1003111M
Abstract: 
Suppose that h is a harmonic mapping of the unit disc onto a C1,αdomain D. We give sufficient and necessary conditions in terms of boundary function that h is q.c. We announce some new results and also outline application to existence problem of mean distortion minimizers in the Universal Teichmüller space.
Keywords: Complex functions | Planar convex harmonic mappings | Universal teichmüller space
Publisher: Faculty of Sciences and Mathematics, University of Niš

Show full item record

SCOPUSTM   
Citations

16
checked on May 20, 2024

Page view(s)

51
checked on May 10, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.